Skip to content

Read user comments about the side effects, benefits, and effectiveness of Lipitor oral.

Overall User Ratings

913 Total User Reviews

User Reviews

1-5 of 455 Next»
Condition: High Cholesterol
9/9/2014 12:58:31 PM

Reviewer: Belinda, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
While taking this drug I experience bad leg cramps and muscle spasms while trying to rest at night. I also experience fatigue and flu like symptoms.

Condition: High Cholesterol
8/22/2014 2:33:24 AM

Reviewer: Liz, 65-74 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I was on 20 mg for 3 months. During that time I experienced mental confusion, disorientation, crushing fatigue and gained 13 pounds. Fortunately, I didn't experience any muscle problems, but was so exhausted all the time I stopped going to the gym 6 times a week. At best I could manage 2 trips per week. About 4 days after stopping taking the drug the fatigue went away and about 10 days af ... Show Full Comment

Condition: High Cholesterol
8/11/2014 8:36:27 AM

Reviewer: CRJ68, 45-54 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I started taking this drug in December 2013. It took it for 4 months before experiencing hip pain so severe that I couldn't work out at the gym for a month. At the time, I didn't realize the pain was due to the Lipitor. By accident, I didn't take the Lipitor for a couple days and my hips felt much better. I've been off the Lipitor for 2 months and my hips feel 95% better. I told my ... Show Full Comment

Condition: High Cholesterol
8/8/2014 4:05:02 PM

Reviewer: cgravy, 65-74 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Since I have been taking Lipitor I cannot sleep at night because my muscles in my legs ache constantly. I have frequent headaches, which was not usual. Totally tired to the point that it makes me feel nauseous. I also think it was starting to affect my memory/reasoning. And, I have only been taking it for about 6 weeks. I stopped taking it and will be anxious to see if the symptoms stop.

Condition: High Cholesterol
8/7/2014 12:14:40 PM

Reviewer: 65-74 Female on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I took this drug for 25 yrs. and developed muscle aches, kidney problems, oxygen problems, itch, rash, carotid artery damage, peripheral neuropathy. DO NOT TAKE ANY STATINS OR ZETIA (same side effects).

1-5 of 455 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

MS Overview
Recognizing symptoms.
feet
Solutions for 19 types.
pregnancy test and calendar
Helping you get pregnant.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to avoid complications.
row of colored highlighter pens
Tips for living better.
stressed working woman
And how to fix them?
woman dreaming
What Do Your Dreams Say About You?
spinal compression fracture
Treatment options.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.